A resolution of the chemotactic wave paradox

T. Hofer, P.K. Maini, Jonathan Adam Sherratt, M.A.J. Chaplain, P. Chauvet, D. Metevier, P.C. Montes, J.D. Murray

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-5
Number of pages5
JournalApplied Mathematics Letters
Publication statusPublished - 1994

Cite this

Hofer, T., Maini, P. K., Sherratt, J. A., Chaplain, M. A. J., Chauvet, P., Metevier, D., Montes, P. C., & Murray, J. D. (1994). A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7, 1-5.